An MCMC algorithm for parameter estimation with hidden instability

N. Chen, Dimitrios Giannakis, R. Herbei, A.J. Majda

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)647-699
JournalSIAM/ASA Journal on Uncertainty Quantification
Volume2
Issue number1
StatePublished - 2014

Cite this

An MCMC algorithm for parameter estimation with hidden instability. / Chen, N.; Giannakis, Dimitrios; Herbei, R.; Majda, A.J.

In: SIAM/ASA Journal on Uncertainty Quantification, Vol. 2, No. 1, 2014, p. 647-699.

Research output: Contribution to journalArticle

@article{01fcbbd21f1e490082e4338cd2a0204d,
title = "An MCMC algorithm for parameter estimation with hidden instability",
author = "N. Chen and Dimitrios Giannakis and R. Herbei and A.J. Majda",
year = "2014",
language = "English (US)",
volume = "2",
pages = "647--699",
journal = "SIAM/ASA Journal on Uncertainty Quantification",
number = "1",

}

TY - JOUR

T1 - An MCMC algorithm for parameter estimation with hidden instability

AU - Chen, N.

AU - Giannakis, Dimitrios

AU - Herbei, R.

AU - Majda, A.J.

PY - 2014

Y1 - 2014

M3 - Article

VL - 2

SP - 647

EP - 699

JO - SIAM/ASA Journal on Uncertainty Quantification

JF - SIAM/ASA Journal on Uncertainty Quantification

IS - 1

ER -